# SDR SWAA2022022528945

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 39,947 hours, 23,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Lower Int Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK IN BIN D FLOOR / REMOVED FABRICATED REPLACEMENT PANEL; AND INSTALLED NEW PANEL PER M/M 25-52-10. CL # 19522
